# SDR UALA2010080402822

- Difficulty date: August 4, 2010
- Submitted: August 4, 2010
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 45,947 hours, 12,784 cycles
- Engine: Pwa PW2037
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32144882
- Part serial: 78
- Condition: Defective
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENG BLEED WILL NOT CLOSE WITH SWITCH IN OFF WHILE ENG RUNNING.  SUSPECT BAD VALVE OUT OF STOCK.  T-S PER FIM.  REPLACED PRSOV PER MM AND RAN ENG FOR LEAK CHECKS, ALL INDICATIONS CHECK NORMAL.
